# SDR DL73S050711

- Difficulty date: November 14, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 54,503 hours, 41,453 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Floorbeam
- Part number: 654541039
- Condition: Cracked
- Location: Rbl 24.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE OVERWING FLOORBEAMS AT RBL 24.8.  INSTALLED REPAIR DOUBLERS AND CHANNEL PER ER/A 451614-14AD.  REF AD 2001-17-18, AD 93-17-08, AD 90-06-02, SI 03-056673-12AD.
